Percolation on dual lattices with k-fold symmetry
Zhang found a simple, elegant argument deducing the nonexistence of an infinite open cluster in certain lattice percolation models (for example, p = 1 /2 bond percolation on the square lattice) from general results on the uniqueness of an infinite open cluster when it exists; this argument requires some symmetry. Here we show that a simple modification of Zhang's argument requires only two-fold (or three-fold) symmetry, proving that the critical probabilities for percolation on dual planar lattices with such symmetry sum to 1. Like Zhang's argument, our extension applies in many contexts; in particular, it enables us to answer a question of Grimmett concerning the anisotropic random cluster model on the triangular lattice. © 2008 Wiley Periodicals, Inc.
Random Structures and Algorithms
Bollobás, B., & Riordan, O. (2008). Percolation on dual lattices with k-fold symmetry. Random Structures and Algorithms, 32 (4), 463-472. https://doi.org/10.1002/rsa.20205